# SDR QMLA2009121009048

- Difficulty date: December 10, 2009
- Submitted: December 14, 2009
- Operation: Air carrier
- Aircraft: N1174U
- Make and model: Bolkms BK117B2
- Aircraft serial: 7146
- Aircraft time: 6,273 hours
- System (JASC): 5100 · Standard Practices/Structures
- Part: Bolt
- Part number: LN29522S08014
- Condition: Misinstalled
- Location: Hyd Pack Mount
- Stage of operation: NR
- How discovered: V
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

FOUND HARDWARE INSTALLED INCORRECTLY CAUSING: WEAR IN THE HYD PACK AND MOUNT HOLES.  CRACKS IN THE CABIN FLOOR AND CROSS STRUCTURE SUPPORT IN THE CABIN CEILING UNDER THE HYD PACK. AFT HYD MOUNT ON DECK HAS WEAR IN THE BUSHING HOLES 0.100" THICK, FITTING DAMAGE IN 0.025" DEEP.
